A characterization of the B-realcompact space
Compositio Mathematica, Volume 29 (1974) no. 1, p. 63-66
@article{CM_1974__29_1_63_0,
     author = {Hsieh, David K.},
     title = {A characterization of the $B$-realcompact space},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {1},
     year = {1974},
     pages = {63-66},
     zbl = {0292.54026},
     mrnumber = {370510},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__29_1_63_0}
}
Hsieh, David K. A characterization of the $B$-realcompact space. Compositio Mathematica, Volume 29 (1974) no. 1, pp. 63-66. http://www.numdam.org/item/CM_1974__29_1_63_0/

[1] Z. Frolik: Applications of complete families of continuous functions to the theory of Q-spaces. Czech. Math. J. 11 (1961) 115-132. | MR 126828 | Zbl 0149.40405

[2] L. Gillman and M. Jerison: Rinfs of Continuous Functions. Van Nostrand, Princeton, 1960. | MR 116199 | Zbl 0093.30001

[3] D. Hsieh: Topological properties associated with the λ-map. Bull. de l'Acad. Pol. des Sc. XX (1972) 1-6. | Zbl 0227.46059

[4] D. Hsieh: The ε-filters and maximal positive cones (to appear).

[5] E. Lorch: Compactification, Baire functions, and Daniell integration. Acta Sc. Math. (Szeged) XXIV (1963) 204-218. | MR 163281 | Zbl 0117.09303

[6] J. Mack: Countable paracompactness and weak normality properties. Trans. Amer. Math. Soc. 148 (1970) 265-272. | MR 259856 | Zbl 0209.26904